Sorafenib-associated psoriasiform eruption in a patient with hepatocellular carcinoma

J Drugs Dermatol. 2014 Aug;13(8):899-900.
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Administration, Oral
  • Aged
  • Antineoplastic Agents / administration & dosage
  • Antineoplastic Agents / adverse effects*
  • Carcinoma, Hepatocellular / drug therapy*
  • Carcinoma, Hepatocellular / pathology
  • Drug Eruptions / etiology*
  • Humans
  • Liver Neoplasms / drug therapy*
  • Liver Neoplasms / pathology
  • Lung Neoplasms / drug therapy
  • Lung Neoplasms / secondary
  • Male
  • Neoplasm Metastasis
  • Niacinamide / administration & dosage
  • Niacinamide / adverse effects
  • Niacinamide / analogs & derivatives*
  • Phenylurea Compounds / administration & dosage
  • Phenylurea Compounds / adverse effects*
  • Sorafenib

Substances

  • Antineoplastic Agents
  • Phenylurea Compounds
  • Niacinamide
  • Sorafenib